# SDR CA131202013

- Difficulty date: December 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 17,505 hours
- Engine: Pwc PW150A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483025
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)   DURING DEPARTURE PROCEDURES AFTER RETRACTING THE GEAR, THE CREW NOTICED THE RIGHT HAND AMBER GEAR DOOR ANNUNCIATOR LIGHT. CREW COMPLETED THE QRH CHECKLIST, THEN THE MANUAL GEAR EXTENSION, BEFORE RETURNING TO YUL. NO EMERGENCY WAS DECLARED. UPON ARRIVAL, RAMP STAFF MET THE AIRPLANE ON THE RUNWAY, INSTALLED THE GEAR PINS AND TOWED THE AIRCRAFT BACK TO THE GATE.   MAINTENANCE FINDINGS AND ACTIONS:   IT WAS REPORTED ON PD410 R/H MLG DOOR OPEN AMBER LIGHT DID NOT EXTINGUISH AFTER GEAR RETRACTION. GEAR WENT UP AND LOCKED BUT R/H DOOR DID NOT CLOSE. PASSENGER CONFIRMED THAT THE DOOR WAS OPEN. ALTERNATE GEAR EXTENSION CHECK LIST STARTED AND THEN THE AMBER LIGHT WENT OUT. ALTERNATE GEAR EXTENSION CONTINUED. FLIGHT PD410 RETURNED TO YUL. YUL MAINTENANCE CHECKED THE PSEU FAULTS. NO RELEVANT FAULTS FOUND FAULTS WITH ALL THREE GEARS PROBABLY FROM THE ALTERNATE GEAR EXTENSION EVENT. R/H MLG DOOR CLOSED INDUCTANCE WAS GOOD AT 8.460 MH WITH NR 2 HYD SYSTEM PRESSURIZED. FOUND THAT THE DOORS CLOSED WHEN NR 2 ENGINES STARTED BUT WHEN LDG INHIBIT SWITCH SELECTED TO INHIBIT THE RT MLG DOOR DID NOT OPEN. L/H AND NOSE DID. SSV, O-RINGS AND FILTER FITTINGS SENT ON FLIGHT. RESISTANCE CHECK OF THE SSV FOUND THE SOLENOID COIL SERVICEABLE. 20.5 OHMS. LIMIT IS 17 TO 23 OHMS. AVIONICS TECHNICIAN SENT ON FLIGHT. R/H MLG AFT DOORS DISCONNECTED TO ENABLE MAINTENANCE TO DO MORE TROUBLESHOOTING. DURING THE NEXT CHECKS THE SSV STARTED TO MOVE AND THEN THEY COULD NOT GET IT TO FAIL ANYMORE. MAINTENANCE REPLACED THE SSV AND FILTER FITTINGS FOR RELIABILITY. SSV MAY BE INTERMITTENTLY STICKING INTERNALLY. NOTE: THE AMM RTS FNC OF THE SSV HAS AN OPTIONAL PROCEDURE WE CAN DO WITHOUT SWINGING THE GEAR. BLEEDING AND FNC CURRENTLY BEING C/O.
